# SDR ASAA2019022728379

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 48,714 hours, 14,320 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMP OF T/C 78412010 FOUND PAINT MISSING ON FRONT SPINNER CONE. GROUNDED - YES. REMOVED AND REPLACED FRONT SPINNER CONE REF T/C 78472010.
